# SDR BAGA2023110800002

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N216BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55172
- Aircraft time: 3,017 hours, 1,239 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED ENGINE CHANGE PERFORMED DUE TO EXCESSIVE OIL CONSUMPTION.  BORESCOPE INSPECTION CONFIRMED #4 BEARING CARBON SEAL LEAK TO BE THE CAUSE.  #2 RH ENGINE CONSUMED OVER OPERATIONAL LIMIT OF ENGINE OIL. 5 QT/H CONSUMED DURING ESTIMATED 10FH.  ENGINE MODEL FOR AIRCRAFT TYPE NOT LISTED IN THE DROP DOWN ABOVE 3.(B)  ENGINE MODEL PW1524.
